# SDR IPXA2019021533986

- Difficulty date: February 6, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5327053300000
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YAFT CARGO FLOOR PANEL #152UF IS CRACKED ON LOWER SKIN,REPAIRED CRACKED AFT CARGO FLOOR PANEL IAW UPS EO A300-5320-42721-F. (MAJOR)
